Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2043-12.pdf1.92 MBAdobe PDFView/Open
Title: 拡散項と空間依存係数を持つ感染症モデルの大域的漸近安定性 (第13回生物数学の理論とその応用 : 連続および離散モデルのモデリングと解析)
Authors: 國谷, 紀良  KAKEN_name
Author's alias: Kuniya, Toshikazu
Issue Date: Sep-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2043
Start page: 74
End page: 80
Appears in Collections:2043 Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.